Search dblp for Publications

export results for "toc:db/journals/ejc/ejc74.bht:"

 download as .bib file

@article{DBLP:journals/ejc/DavisS18,
  author       = {Robert Davis and
                  Bruce E. Sagan},
  title        = {Pattern-avoiding polytopes},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {48--84},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.006},
  doi          = {10.1016/J.EJC.2018.07.006},
  timestamp    = {Sun, 19 Jan 2025 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/DavisS18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/FishelMPT18,
  author       = {Susanna Fishel and
                  Elizabeth Milicevic and
                  Rebecca Patrias and
                  Bridget Eileen Tenner},
  title        = {Enumerations relating braid and commutation classes},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {11--26},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.002},
  doi          = {10.1016/J.EJC.2018.07.002},
  timestamp    = {Sun, 19 Jan 2025 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/FishelMPT18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/KanteK18,
  author       = {Mamadou Moustapha Kant{\'{e}} and
                  O{-}joung Kwon},
  title        = {Linear rank-width of distance-hereditary graphs {II.} Vertex-minor
                  obstructions},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {110--139},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.009},
  doi          = {10.1016/J.EJC.2018.07.009},
  timestamp    = {Sun, 19 Jan 2025 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/KanteK18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/Kupavskii18,
  author       = {Andrey Kupavskii},
  title        = {Diversity of uniform intersecting families},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {39--47},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.005},
  doi          = {10.1016/J.EJC.2018.07.005},
  timestamp    = {Sun, 19 Jan 2025 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/Kupavskii18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/LidickyP18,
  author       = {Bernard Lidick{\'{y}} and
                  Florian Pfender},
  title        = {Pentagons in triangle-free graphs},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {85--89},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.008},
  doi          = {10.1016/J.EJC.2018.07.008},
  timestamp    = {Thu, 13 Sep 2018 01:00:00 +0200},
  biburl       = {https://dblp.org/rec/journals/ejc/LidickyP18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/MandelP18,
  author       = {Holly Mandel and
                  Oliver Pechenik},
  title        = {Orbits of plane partitions of exceptional Lie type},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {90--109},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.007},
  doi          = {10.1016/J.EJC.2018.07.007},
  timestamp    = {Sun, 19 Jan 2025 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/MandelP18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/RobertsS18,
  author       = {Alexander Roberts and
                  Alex Scott},
  title        = {Stability results for graphs with a critical edge},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {27--38},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.004},
  doi          = {10.1016/J.EJC.2018.07.004},
  timestamp    = {Sun, 19 Jan 2025 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/RobertsS18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/Wagner18,
  author       = {Donald K. Wagner},
  title        = {Bipartite and Eulerian minors},
  journal      = {Eur. J. Comb.},
  volume       = {74},
  pages        = {1--10},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.ejc.2018.07.001},
  doi          = {10.1016/J.EJC.2018.07.001},
  timestamp    = {Tue, 28 Aug 2018 01:00:00 +0200},
  biburl       = {https://dblp.org/rec/journals/ejc/Wagner18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}